# SDR IXXA080019O

- Difficulty date: May 7, 2008
- Submitted: May 8, 2008
- Operation: Air carrier
- Aircraft: N604BX
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 88,333 hours, 29,805 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Zone 700
- Part time: 88,333 hours, 29,805 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT FROM KTOL LANDING GEAR WOULD NOT RETRACT.  THE CREW GOT A INFLIGHT INDICATION OF MECHANICAL AND ELECTRICAL GROUND SHIFT FAILURE.  THE CREW RETURNED TO KTOL AND LANDED WITHOUT INCIDENT.  MAINTENANCE RAISED THE AIRCRAFT OFF THE GROUND AND PERFORMED NUMEROUS EXTENSION AND RETRACTION OF THE LANDING GEAR.  OPERATIONAL CHECK GOOD IAW DACO DC-8 MAINTENANCE MANUAL 32-30 AND DACO 7-10-0.  AIRCRAFT WAS RETURNED TO SERVICE.
